Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 9, NWS Fort Worth, TX

April 24, 2010Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 24, 2010, 1:55 AM CDT for Van Zandt County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 1:55 AM CDT (06:55 UTC)
Expired
Apr 24, 2010, 2:28 AM CDT
In force
33 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 2:04 AM CDTTSTM WND DMG2 W Van, TXNUMEROUS MEDIUM SIZE TREES DOWN 2 MILES WEST OF VAN
Apr 24, 2:25 AM CDTTSTM WND DMG9 Sw Canton, TXDPS TROOP REPORTED POSSIBLE TORNADO NEAR PURTIS CREEK PARK...2SE OF ODEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:41 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2449 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WFUS54 KFWD 240655
TORFWD
TXC467-240745-
/O.NEW.KFWD.TO.W.0009.100424T0655Z-100424T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
155 AM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 245 AM CDT

* AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 10 MILES SOUTH OF CANTON...MOVING NORTHEAST AT  
  45 MPH. THIS IS A DANGEROUS STORM!  SEEK SHELTER NOW!!

* THE TORNADO WILL BE NEAR...
  CANTON BY 200 AM CDT...
  VAN BY 210 AM CDT...
  GRAND SALINE BY 215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 500 AM CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3245 9557 3236 9581 3236 9595 3250 9602
      3275 9571 3272 9566 3272 9563 3269 9558
      3248 9558 3246 9556
TIME...MOT...LOC 0655Z 231DEG 41KT 3244 9587

$$


DUNN
2 follow-up statements
902 
WWUS54 KFWD 240712
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 AM CDT SAT APR 24 2010

TXC467-240745-
/O.CON.KFWD.TO.W.0009.000000T0000Z-100424T0745Z/
VAN ZANDT TX-
212 AM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR EASTERN
VAN ZANDT COUNTY...

AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 6 MILES WEST OF VAN...
MOVING NORTHEAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
SATURDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3245 9557 3238 9575 3250 9583 3255 9595
      3275 9571 3272 9566 3272 9563 3269 9558
      3248 9558 3246 9556
TIME...MOT...LOC 0712Z 231DEG 41KT 3256 9569

$$
42/MM
876 
WWUS54 KFWD 240728
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 AM CDT SAT APR 24 2010

TXC467-240738-
/O.CAN.KFWD.TO.W.0009.000000T0000Z-100424T0745Z/
VAN ZANDT TX-
228 AM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR EASTERN VAN ZANDT COUNTY IS CANCELLED...

AT 228 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE AREA...THUS THE WARNING WAS CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY 
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
SATURDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3245 9557 3238 9575 3250 9583 3255 9595
      3275 9571 3272 9566 3272 9563 3269 9558
      3248 9558 3246 9556
TIME...MOT...LOC 0728Z 231DEG 41KT 3267 9552

$$
42/MM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 1:55 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 24, 1:55 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
155 AM CDT SAT APR 24 2010

.AVIATION...

FOR THE 06Z TAFS...INITIAL CONCERNS HAVE BEEN HANDLING THE SEVERE
LINE OF CONVECTION HEADED EAST THROUGH NORTH TX. ACT STARTED OFF
THE VALID PERIOD WITH WIND GUSTS OF 65 MPH. THE SEVERE TSTM
ACTIVITY HAS MOVED EAST OF AREA TAF SITES...STRATIFORM RAIN WITH
EMBEDDED LIGHTNING WILL LIKELY REMAIN OVER TAF SITES THRU 08Z OR
SO. WE SHOULD SEE A RETURN TO VFR CONDITIONS BY LATE TONIGHT AS
THE ENTIRE STORM SYSTEM MOVES EAST OF THE SOUTHERN PLAINS. PRIMARY
PROBLEM TOMORROW LOOKS TO BE CROSSWINDS AT ALL AREA AIRPORTS
STARTING DURING THE MID MORNING HRS AND LASTING THRU THE LATE
AFTERNOON. WINDS SHOULD DIMINISH QUICKLY AFTER MIDNIGHT.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT FRI APR 23 2010/
AFTER SOME ANALYSIS TODAY...IT IS APPARENT OUR INFAMOUS DRY LINE
WOULD BE MORE APPROPRIATELY CLASSIFIED AS A WEAK COLD FRONT...BUT
THE END RESULT IS THAT IT SEPARATES TWO VERY DIFFERENT AIR MASSES.
LATEST OBJECTIVE ANALYSIS SHOWS MODERATE TO STRONG INSTABILITY
ACROSS THE EAST AND SOUTHEAST ZONES WITH CAPE NEARING 2000-3000
J/KG AND NEGLIGIBLE CIN. SUBSIDENCE IN THE WAKE OF THIS MORNING/S
SHORTWAVE AS WELL AS VERY STRONG WIND SHEAR HAS NOT ALLOWED THE
UNORGANIZED/WEAK THERMAL UPDRAFTS TO DEVELOP FULLY INTO STORMS.
HOWEVER THE ATMOSPHERE ON THE SYNOPTIC SCALE WILL BECOME
INCREASINGLY FAVORABLE FOR SEVERE CONVECTION THIS EVENING.

WATER VAPOR LOOP SHOWS STRONG SHORTWAVE NOW APPROACHING WEST TEXAS
AND LATEST VISIBLE INDICATES AN EXPANSION OF HIGH BASED CUMULUS TO
OUR WEST. THESE ARE CLEAR INDICATIONS THAT STRONG FORCING IS
HEADING THIS WAY...AND MODELS ARE IN GOOD AGREEMENT THAT LIFT
WILL BE MAXIMIZED ACROSS THE SOUTHERN CWA BETWEEN MIDNIGHT AND 6
AM. IN RESPONSE TO THE APPROACHING SHORTWAVE...THE COLD FRONT IS
EXPECTED TO RETREAT...WITH VERY RICH MOISTURE HEADING BACK TO THE
NORTHWEST THIS EVENING. NEARLY ALL 12Z MODELS HAVE LATCHED ONTO
THIS IDEA...BUT STILL THERE ARE CONCERNS ON JUST HOW FAR/FAST THE
FRONT WILL MAKE IT. OFTEN MODELS UNDERESTIMATE THE NORTHWARD PULL
AN APPROACHING SHORTWAVE TROUGH CAN HAVE ON A FRONT...AND FOR THIS
REASON HAVE BEEN MORE LIBERAL WITH THE NORTHERN EXTENT OF POPS.

STORM INITIATION AND TIMING IS RATHER DIFFICULT AS ISOLATED STORMS
MAY DEVELOP EARLY THIS EVENING IN SOUTHERN ZONES ALONG THE FRONT
WELL AHEAD OF THE MAIN UPPER FORCING. DO EXPECT STORMS TO RAPIDLY
BLOSSOM BY MIDNIGHT ACROSS THE SW COUNTIES AS STRONG LIFT COMES
IN CONTACT WITH THE MOIST/UNSTABLE AIR MASS RESIDING IN THE AREA.

THE COMBINATION OF 0-6KM BULK SHEAR OF OVER 75KT AND THE MODERATE
INSTABILITY WILL CREATE AN ENVIRONMENT VERY FAVORABLE FOR SEVERE
WEATHER...ESPECIALLY SOUTHEAST OF A GOLDTHWAITE TO DALLAS TO
BONHAM LINE. GIVEN THE STRONG DEEP LAYER SHEAR AND CAPE...VERY
LARGE HAIL WILL BE A PRIMARY THREAT. WIND DAMAGE MAY ALSO BECOME
A GREATER CONCERN IF STORMS CONGEAL INTO A MCS AS FORECAST BY
THE 4KM WRF. FORECAST LOW LEVEL SHEAR IS NOT IMPRESSIVE...BUT I DO
BELIEVE IT WILL STRENGTHEN QUITE A BIT DURING THE EVENING HOURS
AHEAD OF THE SHORTWAVE. IN ADDITION...THE LINGERING/RETREATING
FRONTAL BOUNDARY IN THE REGION TONIGHT WILL PROVIDE A SOURCE FOR
LOW LEVEL VORTICITY AND THUS THERE ARE ENOUGH INGREDIENTS IN PLACE
FOR A LEGITIMATE TORNADO CONCERN.

TONIGHTS FORECAST WILL BE VERY COMPLEX AND RAPIDLY EVOLVING...AND
THUS ADDITIONAL CHANGES TO THE SCOPE/COVERAGE/TYPE OF SEVERE WEATHER
ARE POSSIBLE AS MESOSCALE TRENDS BECOME APPARENT. EVEN THOUGH PARTS
OF THE METROPLEX ARE NOT OUTLOOKED FOR SEVERE WEATHER NOW...IT IS
NOT YET POSSIBLE TO SAY IT IS IN THE CLEAR.

JUST SOME LINGERING RAIN IS EXPECTED SATURDAY MORNING IN THE EAST
BUT RAPID CLEARING WILL OCCUR WITH GENERALLY SUNNY/DRY/BREEZY
CONDITIONS EXPECTED IN THE AFTERNOON. A WEAK FRONT WILL MOVE
THROUGH SUNDAY MORNING WITH CONTINUED NICE WEATHER INTO SUNDAY
NIGHT. YET ANOTHER FRONT AND SHORTWAVE DISTURBANCE WILL ARRIVE
MONDAY AFTERNOON. MODELS SHOW JUST ENOUGH MOISTURE FOR AFTERNOON
CONVECTION BUT GIVEN THE STRENGTH OF THE CAP AND THE LIMITED
MOISTURE RETURN WILL KEEP POPS AT 20...AND MAINLY OVER THE WEST
AND SOUTH ZONES. MORE PLEASANT AND SEASONABLE WEATHER WILL PREVAIL
TUESDAY AND WEDNESDAY BEFORE SOUTH WINDS AND INCREASING MOISTURE
ARRIVE THURSDAY. WILL CONTINUE WITH LOW POPS THU-FRI AS DRY LINE
AND NEXT UPPER TROUGH NUDGE CLOSER TO THE AREA.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  56  77  56  81 /  10   0   0  10  20
WACO, TX              80  53  79  53  83 /  10   0   0  10  10
PARIS, TX             75  52  71  50  74 /  50   0   0  10  10
DENTON, TX            78  51  77  51  81 /  10   0   0  10  20
MCKINNEY, TX          77  53  76  50  78 /  20   0   0  10  20
DALLAS, TX            79  57  78  57  81 /  20   0   0  10  20
TERRELL, TX           76  54  75  52  80 /  30   0   0  10  10
CORSICANA, TX         77  55  77  53  82 /  30   0   0  10  10
TEMPLE, TX            79  52  79  53  84 /  10   0   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 24, 12:45 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT SAT APR 24 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1245 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS GREATER THAN
70 MPH...AND A FEW TORNADOES WILL CONTINUE TO AFFECT THOSE PARTS
OF NORTH TEXAS SOUTHEAST OF A PARIS...WAXAHACHIE...HILLSBORO...KILLEEN
LINE OVERNIGHT. LOCALIZED FLASH FLOODING AND STREET FLOODING ARE
POSSIBLE...AS THE SEVERE STORMS MOVE ACROSS THESE AREAS THROUGH
DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE NEXT CHANCE FOR THUNDERSTORMS IN NORTH TEXAS WILL BE MONDAY
AFTERNOON AND EVENING...FOLLOWED BY ANOTHER CHANCE FOR
THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY SOUTHEAST OF A PARIS...WAXAHACHIE...
HILLSBORO...KILLEEN LINE OVERNIGHT.

05/

In the hours before

Local storm report, Apr 24, 12:38 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT SAT APR 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             BRUCEVILLE-EDDY         31.32N  97.23W
04/24/2010  E1.00 INCH       MCLENNAN           TX   BROADCAST MEDIA

            QUARTER HAIL REPORTED BY CONLEY ISOM IN BRUCEVILLE-EDDY.
Local storm report, Apr 24, 12:56 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT SAT APR 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND DMG     3 SW AXTELL             31.64N  97.01W
04/24/2010                   MCLENNAN           TX   BROADCAST MEDIA

            HWY 84 NEAR AXTELL. TREES UPROOTED AND A REFRIGERATOR
            BLOWN OFF A BACK PORCH.
Local storm report, Apr 24, 12:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 AM CDT SAT APR 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HAIL             2 E ENNIS               32.33N  96.60W
04/24/2010  E2.00 INCH       ELLIS              TX   TRAINED SPOTTER

            EGG SIZE HAIL 2 EAST OF ENNIS
Local storm report, Apr 24, 1:02 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT SAT APR 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     HAIL             1 SSW ENNIS             32.32N  96.64W
04/24/2010  E0.88 INCH       ELLIS              TX   NWS STORM SURVEY

            NICKEL HAIL SSW OF ENNIS.
Local storm report, Apr 24, 1:07 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT SAT APR 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND DMG     MCGREGOR                31.43N  97.42W
04/24/2010                   MCLENNAN           TX   BROADCAST MEDIA

            12-14 INCH DIAMATER TREE LIMBS DOWN IN MCGREGOR.
Local storm report, Apr 24, 1:20 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT SAT APR 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     TSTM WND GST     CORSICANA               32.10N  96.47W
04/24/2010  E87 MPH          NAVARRO            TX   ASOS

            87 MPH WIND GUST RECORDED AT THE CORSICANA ASOS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:19 PM CDTSpecial Weather StatementFWDAnderson26 min
Apr 23, 7:34 PM CDTSevere Thunderstorm WarningFWDAnderson56 min
Apr 23, 10:42 PM CDTSevere Thunderstorm WarningFWDLampasas63 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton55 min
Apr 23, 11:20 PM CDTSevere Thunderstorm WarningFWDBell55 min
Apr 23, 11:44 PM CDTSevere Thunderstorm WarningFWDCoryell46 min
Apr 23, 11:50 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan70 min
Apr 24, 12:14 AM CDTSevere Thunderstorm WarningFWDBell, Falls76 min
Apr 24, 12:20 AM CDTSevere Thunderstorm WarningFWDHill55 min
Apr 24, 12:27 AM CDTAreal Flood AdvisoryFWDHill, McLennan3 hr
Apr 24, 12:38 AM CDTSevere Thunderstorm WarningFWDLimestone82 min
Apr 24, 12:47 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman58 min
Apr 24, 12:49 AM CDTSevere Thunderstorm WarningFWDNavarro56 min
Apr 24, 1:03 AM CDTSevere Thunderstorm WarningFWDFreestone72 min
Apr 24, 1:11 AM CDTSevere Thunderstorm WarningFWDRobertson37 min
Apr 24, 1:23 AM CDTSevere Thunderstorm WarningFWDHenderson67 min
Apr 24, 1:37 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt53 min
Apr 24, 1:43 AM CDTSevere Thunderstorm WarningFWDAnderson42 min
Apr 24, 1:51 AM CDTSevere Thunderstorm WarningFWDRains54 min
Apr 24, 2:25 AM CDTSpecial Weather StatementFWDHopkins35 min
Apr 24, 5:03 AM CDTSpecial Weather StatementFWDBell, Falls27 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.